A general approach to the predictability issue in survival analysis with applications


Mammen, Enno ; Nielsen, Jens Perch


DOI: https://doi.org/10.1093/biomet/asm062
URL: https://academic.oup.com/biomet/article/94/4/873/2...
Additional URL: https://www.jstor.org/stable/20441423
Document Type: Article
Year of publication: 2007
The title of a journal, publication series: Biometrika : A Journal for the Statistical Study of Biological Problems
Volume: 94
Issue number: 4
Page range: 873-892
Place of publication: London ; Oxford
Publishing house: Biometrika Trust ; Oxford Univ. Press
ISSN: 0006-3444 , 1464-3510
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Mammen, Enno ; Nielsen, Jens Perch (2007) A general approach to the predictability issue in survival analysis with applications. Biometrika : A Journal for the Statistical Study of Biological Problems London ; Oxford 94 4 873-892 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item